# SDR HNAA2024120601161

- Difficulty date: November 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2066 BAG DOOR LWR BEAM CORRODED.  RAR BEAM IAW SRM 51-40-02
